UNIGE document Scientific Article
previous document  unige:12774  next document
add to browser collection
Title

On a convexity problem on subfactors considered by Bhat, Pati and Sunder

Author
Published in Mathematische Annalen. 1997, vol. 307, no. 1, p. 139 - 142
Identifiers
Full text
Structures
Citation
(ISO format)
CECCHERINI, Tullio. On a convexity problem on subfactors considered by Bhat, Pati and Sunder. In: Mathematische Annalen, 1997, vol. 307, n° 1, p. 139 - 142. https://archive-ouverte.unige.ch/unige:12774

116 hits

0 download

Update

Deposited on : 2010-12-03

Export document
Format :
Citation style :